# SDR FDEA201410093052

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: AJC7076
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PICKLE BARREL PANEL 362DR BOLT HOLE ON PANEL IS TO DEEP.  REPAIRED IAW SRM 51-71-00 VOL II & PAINT IAW SRM 51-21-02 VOL II.
